Alert archive / Ohio / River Flood Warnings in 2011

River Flood Warning 128, NWS Cleveland, OH

September 27, 2011Hancock County, Ohio

NWS Cleveland, OH issued this river flood warning at Sep 27, 2011, 4:49 AM EDT for Hancock County, Ohio. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Sep 27, 2011, 4:49 AM EDT (08:49 UTC)
Expired
Sep 27, 2011, 12:43 PM EDT
In force
8 hr
Issued by
NWS Cleveland, OH
Flood severity
Moderate

County Hancock County, OH

The radar

The Cleveland radar (KCLE), 158 km from the middle of the area, began a volume at 08:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Eagle Creek above Findlay (FECO1). The gauge peaked at 10.66 ft at Sep 27, 2011, 2:00 AM EDT.

actionminormoderatemajor51009/2709/28
Action stage
8 ft
Minor stage
9 ft
Moderate stage
10 ft
Major stage
11 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04188496, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

100 
WGUS81 KCLE 270849
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
449 AM EDT TUE SEP 27 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  SCIOTO RIVER NEAR LARUE
  PORTAGE RIVER AT WOODVILLE
  BLANCHARD RIVER NEAR FINDLAY
  EAGLE CREEK ABOVE FINDLAY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC123-143-173-271649-
/O.CON.KCLE.FL.W.0127.000000T0000Z-110927T2000Z/
/WDVO1.1.ER.110927T0530Z.110927T0830Z.110927T1400Z.NO/
449 AM EDT TUE SEP 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE PORTAGE RIVER AT WOODVILLE.
* AT  4:30 AM TUESDAY THE STAGE WAS 9.3 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS MORNING.
* AT 9.0 FEET...FLOODING OCCURS IN TRAIL MARKER PARK.

$$

OHC063-271648-
/O.CON.KCLE.FL.W.0125.000000T0000Z-110927T2100Z/
/FDYO1.1.ER.110927T0520Z.110927T1200Z.110927T1500Z.NO/
449 AM EDT TUE SEP 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE BLANCHARD RIVER NEAR FINDLAY.
* AT  4:00 AM TUESDAY THE STAGE WAS 11.5 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.5 FEET BY THIS
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS MORNING.
* AT 12.0 FEET...WATER IMPACTS RIVER STREET AND APPLE ALLEY ON THE 
  WEST SIDE OF FINDLAY...BLANCHARD STREET BETWEEN SANDUSKY AND MAIN 
  CROSS...AND SEVERAL STREETS SOUTH OF CLINTON COURT NEAR RIVERSIDE 
  PARK.
* AT 11.0 FEET...FLOODING IMPACTS AREAS NEAR RIVERSIDE PARK AND EAST 
  MAIN CROSS STREET IN THE CITY OF FINDLAY.



$$

OHC101-271648-
/O.EXT.KCLE.FL.W.0126.000000T0000Z-110928T1800Z/
/LARO1.2.ER.110926T2355Z.110927T0800Z.110928T1200Z.NO/
449 AM EDT TUE SEP 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR LARUE.
* AT  4:00 AM TUESDAY THE STAGE WAS 12.8 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  WEDNESDAY MORNING.
* AT 13.0 FEET...RIVER AT BANKFULL IN VILLAGE OF LA RUE. FLOODWATERS 
  WILL SPREAD TO EAST VINE STREET.
* AT 12.5 FEET...RIVER AT BANKFULL IN VILLAGE OF LA RUE. LOW LYING 
  ROADS AND AGRICULTURAL LANDS FLOODED. 


$$

OHC063-271417-
/O.NEW.KCLE.FL.W.0128.110927T0849Z-110927T1417Z/
/FECO1.2.ER.000000T0000Z.110927T0800Z.110927T0817Z.UU/
449 AM EDT TUE SEP 27 2011

THE FLOOD WARNING CONTINUES FOR 
  EAGLE CREEK ABOVE FINDLAY
* AT  4:00 AM TUESDAY THE STAGE WAS 10.6 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY THIS MORNING.
* AT 11.0 FEET...EVACUATIONS MAY BE NECESSARY ALONG FREMONT AND 
  GRACELAND AVE. HOMES ALONG EAST LINCOLN, SOUTH BLANCHARD, AND EAST 
  SANDUSKY STREET WILL BE INUNDATED. THE BROOKSIDE DRIVE LEVEE WILL 
  BE THREATENED. 
* AT 10.0 FEET...FLOODING WILL THREATEN RESIDENCES ALONG FREMONT AND 
  GRACELAND AVENUE, EAST LINCOLN ST, AND BROOKSIDE DRIVE. OTHER ROADS
  COULD ALSO BE INUNDATED NEAR EAST SANDUSKY STREET AND SOUTH 
  BLANCHARD STREET. 


$$
4 follow-up statements
424 
WGUS81 KCLE 271005
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
605 AM EDT TUE SEP 27 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  PORTAGE RIVER AT WOODVILLE
  SCIOTO RIVER NEAR LARUE
  EAGLE CREEK ABOVE FINDLAY
  BLANCHARD RIVER NEAR FINDLAY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC123-143-173-271805-
/O.EXT.KCLE.FL.W.0127.000000T0000Z-110928T0400Z/
/WDVO1.1.ER.110927T0530Z.110927T1200Z.110927T2200Z.NO/
605 AM EDT TUE SEP 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE PORTAGE RIVER AT WOODVILLE.
* AT  5:30 AM TUESDAY THE STAGE WAS 9.3 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 9.6 FEET BY THIS 
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING.
* AT 9.0 FEET...FLOODING OCCURS IN TRAIL MARKER PARK.

$$

OHC063-271805-
/O.CON.KCLE.FL.W.0125.000000T0000Z-110928T0800Z/
/FDYO1.2.ER.110927T0520Z.110927T1800Z.110928T0200Z.NO/
605 AM EDT TUE SEP 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE BLANCHARD RIVER NEAR FINDLAY.
* AT  5:00 AM TUESDAY THE STAGE WAS 11.6 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.5 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT.
* AT 13.0 FEET...FLOODWATERS IMPACT EAST SANDUSKY STREET...MAIN CROSS
  STREET...BLANCHARD ROAD...CLINTON COURT...AND MANY OTHER STREETS 
  NEAR THE BLANCHARD RIVER. BACKWATER WILL AFFECT RESIDENTS LIVING 
  ALONG EAGLE AND LYE CREEKS. 
* AT 12.0 FEET...WATER IMPACTS RIVER STREET AND APPLE ALLEY ON THE 
  WEST SIDE OF FINDLAY...BLANCHARD STREET BETWEEN SANDUSKY AND MAIN 
  CROSS...AND SEVERAL STREETS SOUTH OF CLINTON COURT NEAR RIVERSIDE 
  PARK.
* AT 11.0 FEET...FLOODING IMPACTS AREAS NEAR RIVERSIDE PARK AND EAST 
  MAIN CROSS STREET IN THE CITY OF FINDLAY.

$$

OHC101-271805-
/O.EXT.KCLE.FL.W.0126.000000T0000Z-000000T0000Z/
/LARO1.2.ER.110926T2355Z.110927T1800Z.000000T0000Z.NO/
605 AM EDT TUE SEP 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR LARUE.
* AT  5:00 AM TUESDAY THE STAGE WAS 12.9 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.5 FEET BY THIS
  AFTERNOON THEN BEGIN FALLING.
* AT 14.0 FEET...RIVER OUT OF BANKS. WATER INUNDATED VILLAGE OF LA 
  RUE FROM NORTHERN PART OF TOWN NEAR FRONT STREET AND SPREADS EAST 
  OVER NORTHERN HIGH STREET. WATER WILL SPREAD INTO RIVER STREET AND 
  EAST SCHOOL STREET. 
* AT 13.0 FEET...RIVER AT BANKFULL IN VILLAGE OF LA RUE. FLOODWATERS 
  WILL SPREAD TO EAST VINE STREET.
* AT 12.5 FEET...RIVER AT BANKFULL IN VILLAGE OF LA RUE. LOW LYING 
  ROADS AND AGRICULTURAL LANDS FLOODED. 
* AT 12.0 FEET...FLOODING OCCURS IN LOWLAND AREAS IN AND AROUND THE 
  VILLAGE OF LARUE. THERE MAY ALSO BE SOME FLOODING OF SECONDARY 
  ROADS.

$$

OHC063-271516-
/O.EXT.KCLE.FL.W.0128.000000T0000Z-110927T1516Z/
/FECO1.2.ER.000000T0000Z.110927T0845Z.110927T0916Z.UU/
605 AM EDT TUE SEP 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE EAGLE CREEK ABOVE FINDLAY.
* AT  5:00 AM TUESDAY THE STAGE WAS NEAR CREST AT 10.6 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MODERATE FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL BEGIN TO FALL AND WILL DROP BELOW FLOOD 
  STAGE EARLY THIS EVENING.
* AT 11.0 FEET...EVACUATIONS MAY BE NECESSARY ALONG FREMONT AND 
  GRACELAND AVE. HOMES ALONG EAST LINCOLN, SOUTH BLANCHARD, AND EAST 
  SANDUSKY STREET WILL BE INUNDATED. THE BROOKSIDE DRIVE LEVEE WILL 
  BE THREATENED. 
* AT 10.0 FEET...FLOODING WILL THREATEN RESIDENCES ALONG FREMONT AND 
  GRACELAND AVENUE, EAST LINCOLN ST, AND BROOKSIDE DRIVE. OTHER ROADS
  COULD ALSO BE INUNDATED NEAR EAST SANDUSKY STREET AND SOUTH 
  BLANCHARD STREET. 
* AT 9.5 FEET...WATER FROM THE EAGLE CREEK WILL IMPACT PORTIONS OF 
  SOUTH BLANCHARD ST., BROOKSIDE DRIVE, FREMONT AND GRACELAND 
  STREETS. 

$$
754 
WGUS81 KCLE 271155
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
755 AM EDT TUE SEP 27 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  EAGLE CREEK ABOVE FINDLAY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC063-271955-
/O.EXT.KCLE.FL.W.0128.000000T0000Z-110928T0457Z/
/FECO1.2.ER.000000T0000Z.110927T0845Z.110927T2257Z.UU/
755 AM EDT TUE SEP 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE EAGLE CREEK ABOVE FINDLAY.
* AT  7:00 AM TUESDAY THE STAGE WAS 10.4 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS EVENING.
* AT 10.0 FEET...FLOODING WILL THREATEN RESIDENCES ALONG FREMONT AND 
  GRACELAND AVENUE, EAST LINCOLN ST, AND BROOKSIDE DRIVE. OTHER ROADS
  COULD ALSO BE INUNDATED NEAR EAST SANDUSKY STREET AND SOUTH 
  BLANCHARD STREET. 

$$
163 
WGUS81 KCLE 271430
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1029 AM EDT TUE SEP 27 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  EAGLE CREEK ABOVE FINDLAY
  BLANCHARD RIVER NEAR FINDLAY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC063-272229-
/O.CON.KCLE.FL.W.0125.000000T0000Z-110928T1900Z/
/FDYO1.3.ER.110927T0520Z.110928T0000Z.110928T1300Z.NO/
1029 AM EDT TUE SEP 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE BLANCHARD RIVER NEAR FINDLAY.
* AT 10:00 AM TUESDAY THE STAGE WAS 12.4 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.1 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY MORNING.
* AT 13.0 FEET...FLOODWATERS IMPACT EAST SANDUSKY STREET...MAIN CROSS
  STREET...BLANCHARD ROAD...CLINTON COURT...AND MANY OTHER STREETS 
  NEAR THE BLANCHARD RIVER. BACKWATER WILL AFFECT RESIDENTS LIVING 
  ALONG EAGLE AND LYE CREEKS. 

$$

OHC063-272229-
/O.EXT.KCLE.FL.W.0128.000000T0000Z-110928T0032Z/
/FECO1.2.ER.000000T0000Z.110927T0845Z.110927T1832Z.UU/
1029 AM EDT TUE SEP 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE EAGLE CREEK ABOVE FINDLAY.
* AT 10:00 AM TUESDAY THE STAGE WAS 9.8 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS EVENING.
* AT 10.0 FEET...FLOODING WILL THREATEN RESIDENCES ALONG FREMONT AND 
  GRACELAND AVENUE, EAST LINCOLN ST, AND BROOKSIDE DRIVE. OTHER ROADS
  COULD ALSO BE INUNDATED NEAR EAST SANDUSKY STREET AND SOUTH 
  BLANCHARD STREET. 


$$
099 
WGUS81 KCLE 271643
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1243 PM EDT TUE SEP 27 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO...

  EAGLE CREEK ABOVE FINDLAY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC063-271713-
/O.CAN.KCLE.FL.W.0128.000000T0000Z-110928T0032Z/
/FECO1.2.ER.000000T0000Z.110927T0845Z.110927T1530Z.UU/
1243 PM EDT TUE SEP 27 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE EAGLE CREEK ABOVE FINDLAY.
* AT 12:00 PM TUESDAY THE STAGE WAS 8.6 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* FELL BELOW FLOOD STAGE AT 11:30 AM TUESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL THIS EVENING.
* AT 9.0 FEET...EAGLE CREEK WILL OVERRUN ITS BANKS AND BEGIN TO 
  INUNDATE PORTIONS OF FREMONT AND GRACELAND AVENUE. 

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Sep 27, 3:48 AM EDT, 1 hour 1 minute earlier.

Area forecast discussion, Sep 27, 3:48 AM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
348 AM EDT TUE SEP 27 2011

.SYNOPSIS...
LOW PRESSURE ALONG THE ILLINOIS AND WISCONSIN BORDER WILL WEAKEN
BUT REMAIN IN PLACE TODAY AND TONIGHT. THURSDAY THE LOW WILL
PULLED INTO ANOTHER AREA OF LOW PRESSURE MOVING SOUTHEAST ACROSS
THE GREAT LAKES. THIS LOW WILL DRAG A STRONG COLD FRONT ACROSS THE
AREA THURSDAY NIGHT.

&&

.NEAR TERM /THROUGH TODAY/...
SAME LOW IN THE SAME PLACE...SO EXPECTING THE SAME UNSETTLED
WEATHER FOR TODAY. THE SLOW MOVING BAND OF LIGHT TO MODERATE RAIN
THAT PROGRESSED EAST ACROSS THE CWA ON MONDAY IS NORTH ALMOST
ENTIRELY IN WRN PA. EXPECT IT WILL TAKE MOST OF THE MORNING FOR
THIS TO MOVE EAST OF THE AREA. TO OUR WEST ANOTHER SEMI CIRCULAR
BAND OF RAIN CLOSER TO THE UPPER LOW CENTER IS OVER INDIANA. THIS
BAND IS MOVING SLOWLY EAST. EXPECT THIS TO MAKE IT INTO THE
WESTERN COUNTIES MAINLY THIS AFTERNOON. BETWEEN THESE TWO
BANDS...SATELLITE SHOWS CLEAR SKIES...ALTHOUGH LOW LEVEL STRATUS AND
FOG HAVE DEVELOPED ACROSS THE CENTRAL COUNTIES. WILL ATTEMPT TO
MOVE THIS CLEAR SLOT EAST THROUGH THE DAY AND MOVE THE PRECIP IN
FROM THE WEST AS WELL. WILL HAVE LIKELY POPS WEST...CATEGORICAL
POPS IN NWRN PA...AND CHANCE ELSEWHERE.

&&

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
THE UPPER LOW REMAINS WEST OF THE AREA TONIGHT AND WEDNESDAY AND
THEN MOVES EAST ACROSS THE AREA ON THURSDAY...BEING KICKED EAST BY
ANOTHER APPROACHING UPPER LOW WHICH WILL SETTLE ACROSS THE LOWER
LAKES FRIDAY. WILL ALLOW POPS TO DECREASE BACK TO THE
CHANCE/SLIGHT CHANCE CATEGORY OVERNIGHT TONIGHT. STILL DEEP
MOISTURE ACROSS THE AREA BUT THE NAM IS FOCUSING BEST DYNAMICS TO
THE WEST SHOWING A RATHER VIGOROUS SHORT WAVE MOVING THROUGH THE
BASE OF THE LOW IN ILLINOIS. MODELS BRING THIS INTO THE AREA FOR
WEDNESDAY...ESPECIALLY FOR THE AFTERNOON. WILL HAVE POPS RAMP BACK
UP TO LIKELY FOR LATE MORNING AND AFTERNOON. WEDNESDAY NIGHT THE
UPPER LOW BEGINS TO MOVE EAST AND BY THURSDAY MORNING SHOULD BE
CENTERED ACROSS CENTRAL/NORTHERN OHIO. POPS A BIT HIGHER THAN
SURROUNDING LOCATIONS BUT THIS IS NOT A DRY SCENARIO SO WILL
CONTINUE WITH HIGH CHANCE AND LIKELY FOR THE NIGHT. THURSDAY WILL
CONTINUE WITH CHANCE POPS MOST PLACES AND LIKELY NORTHEAST. MAY
END UP SEEING A BREAK FOR THE AFTERNOON AS THE UPPER LOW MOVES
EAST OF THE AREA AND BEFORE THE NEXT UPPER LOW REACHES THE AREA.
THURSDAY NIGHT HOWEVER THE NEXT UPPER LOW DIGS INTO THE AREA
FORCING A STRONG COLD FRONT THROUGH. EXPECT WIND AND RAIN WITH A
NOTICEABLE COOL DOWN FOR FRIDAY.

&&

.LONG TERM /SATURDAY THROUGH MONDAY/...
COOL NORTHWEST FLOW FOR THE WEEKEND WITH SURFACE HIGH PRESSURE
WORKING INTO THE REGION. LAKE EFFECT RAIN SHOWERS START SATURDAY
ACROSS THE SNOWBELT WITH H8 TEMPS JUST BELOW ZERO...BUT RIDGING ND
DRYING LOOK TO WORK IN FAIRLY QUICKLY AND PUT AN END TO THAT. DRY
ELSEWHERE. COOL HIGH TEMPS SATURDAY IN THE 50S.

HIGH PRESSURE OVERHEAD SUNDAY AND MONDAY AND THERMAL TROUGH BEGINS
TO PULL OUT. WILL GAIN SEVERAL DEGREES AND SOME SUNSHINE FOR
SUNDAY...SO WILL GO WITH HIGHS IN THE 60S. DEBATE ON HOW QUICK WE
WARM UP EARLY NEXT WEEK...WITH THE OP GFS LOOKING WAY TOO WARM TOO
QUICK. IT REALLY BUILDS THE UPPER RIDGE OVERHEAD QUICKLY. SLOWED IT
CLOSER TO THE GFS ENS AND ECMWF. WILL KEEP 60S FOR MONDAY TOO.

SATURDAY NIGHT AND SUNDAY NIGHT WILL BE COOL...AROUND 40...BUT
HIGHLY DEPENDENT UPON CLOUD COVER. IF WE KEEP SOME NW FLOW THAN WILL
LIKELY HAVE LAKE CLOUDS AND HAVE A BETTER CHANCE OF STAYING ON THE
WARMER SIDE.

&&

.AVIATION /07Z TUESDAY THROUGH SATURDAY/...
CONCERN WITH NON-VFR CONDITIONS FOR THE OVERNIGHT. WHILE RAIN WILL
BE EXITING THE TAF SITES IN THE NEXT HOUR OR TWO...WILL HAVE SOME
STRATUS/FOG FORMATION. BLOSSOMING AREA OF STRATUS HAS ALREADY
BEGUN A FEW HOURS PAST THE RAIN ENDING FROM 4I3 AND MNN. LATEST HRRR
HAS THIS DEVELOPING AND EVENTUALLY EXPANDING EASTWARD. CAN NOT
ARGUE WITH THAT AND DEVELOPED THE TAFS IN THAT FASHION. OUT WEST
GUIDANCE IS NOT GOING ANY WORSE THAN MVFR...BUT IFR IS
POSSIBLE...JUST NOT AS CONFIDENT IN IT.

STRATUS/BR/FG WILL BURN OFF IN THE MORNING AND GIVE WAY TO A VFR
DAY. AREA WILL BE IN A DRY SLOT AND LIKELY REMAIN PRECIP-FREE. MAY
BE ON THE FRINGES OF SHOWERS TUESDAY AFTERNOON ACROSS TOL/FDY FROM
THE WEST.

OUTLOOK...NON-VFR POSSIBLE TUESDAY NIGHT...LIKELY WEDNESDAY AND
WEDNESDAY NIGHT. NON-VFR LIKELY AGAIN THURSDAY NIGHT THROUGH
SATURDAY.

&&

.MARINE...
QUIET ON THE LAKE TODAY WITH LIGHT SOUTH WINDS COMING AROUND TO
ONSHORE IN THE AFTERNOON WITH SOME WEAK RIDGING. OTHERWISE LIGHT
SOUTH FLOW WILL CONTINUE INTO WEDNESDAY WITH THE CUT OFF UPPER LOW
TO OUR WEST. A LOW CENTER OR AT LEAST A TROUGH DEVELOPS WEDNESDAY
ACROSS OHIO AND WILL LIKELY BRING THE FLOW AROUND TO THE NORTHEAST
FOR WEDNESDAY NIGHT. THEN AS THE UPPER LOW SHIFTS EAST AND SURFACE
LOW PRESSURE POSITIONS ITSELF TO OUR NORTH A PROLONGED PERIOD OF
WEST-SOUTHWEST FLOW WILL TAKE PLACE FROM THURSDAY INTO FRIDAY. ONLY
EXCEPTION WOULD BE A BRIEF SHIFT TO NW WITH A COLD FRONTAL PASSAGE
THURSDAY NIGHT. A FINAL TROUGH MOVES ACROSS FRIDAY NIGHT. THE
BIGGEST IMPACT FROM A FAIRLY TIGHT GRADIENT AND WE WILL BE FLIRTING
NEAR MARGINAL GALES AT TIMES FROM THURSDAY NIGHT THROUGH SATURDAY.
HAVE MAINTAINED A TO 30 KNOT FORECAST. AT A MINIMUM A SMALL CRAFT
ADVISORY WILL BE NEEDED.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...TK
NEAR TERM...TK
SHORT TERM...TK
LONG TERM...OUDEMAN
AVIATION...OUDEMAN
MARINE...OUDEMAN
Hazardous weather outlook, Sep 26, 10:57 PM EDT, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
1057 PM EDT MON SEP 26 2011

LEZ061-142>149-162>169-OHZ012-013-021-022-032-280300-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LAKE-GEAUGA-
SUMMIT-PORTAGE-STARK-
1057 PM EDT MON SEP 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE AND NORTHEAST OHIO.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ003-006>011-017>020-027>031-036>038-047-280300-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA-
HURON-MEDINA-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-MARION-MORROW-
HOLMES-KNOX-
1057 PM EDT MON SEP 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TONIGHT.

AREAS OF FOG WILL DEVELOP OVERNIGHT. THE FOG MAY BECOME LOCALLY DENSE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ014-023-033-089-PAZ001>003-280300-
ASHTABULA INLAND-TRUMBULL-MAHONING-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
1057 PM EDT MON SEP 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TONIGHT.

LOCALLY HEAVY RAINFALL WILL BE POSSIBLE THROUGH THE NIGHT. THIS
MAY LEAD TO SOME FLOODING OF LOW LYING OR POOR DRAINAGE AREAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 27, 1:20 AM EDTRiver Flood WarningCLEOttawa, Sandusky, Wood45 hr
Sep 27, 7:53 AM EDTRiver Flood WarningCLEMarion4 days

Nearby

River Flood Warnings in Ohio, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.